# SDR AALA201710249013

- Difficulty date: October 13, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 24,405 hours, 9,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT JUST AFT OF THE FORWARD GALLEY HAS A BROKEN LENS COVER.   INSPECTION OF LIGHT ON THE LOWER WALL RIGHT SIDE FOUND FRAME TO BE BROKEN.  REMOVED AND REPLACED LENS COVER (AALA201710179008) AND LIGHT ASSEMBLY. OPERATIONAL CHECK GOOD.
